Volume 7, Issue 1, February 2018
The Study of the Concept of Q*Compact Spaces
Ibrahim Bassi, Yakubu Gabriel, Onuk Oji Galadima
Pages: 1-5     Published Online: Feb. 2, 2018
DOI: 10.11648/j.pamj.20180701.11
Abstract | Full-Text PDF (234KB)
View 1859                 Downloads 119
On Norm of Elementary Operator: An Application of Stampfli’s Maximal Numerical Range
Denis Njue Kingangi
Pages: 6-10     Published Online: Mar. 27, 2018
DOI: 10.11648/j.pamj.20180701.12
Abstract | Full-Text PDF (214KB)
View 1555                 Downloads 98
Browse journals by subject